JournalspmVol. 64 / No. 3DOI 10.4171/pm/1787

Homoclinic solutions of a fourth-order travelling wave ODE

  • Gheorghe Moroșanu

    Central European University, Budapest, Hungary
  • Diko Souroujon

    Economic University of Varna, Bulgaria
  • Stepan Tersian

    University of Rousse, Bulgaria
Homoclinic solutions of a fourth-order travelling wave ODE cover

You need to subscribe to download the article.

Abstract

In this paper we investigate via the shooting method the existence of homoclinic solutions of a fourth-order differential equation arising in the theory of water waves.